# SDR ASOA2013041203373

- Difficulty date: March 25, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,784 hours, 19,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 621.00 RPB WEB HAS AN INDICATION NOTED AT LBL 46 WL 108 (CARGO DOOR LINTEL FITTING) APPROX .5" LONG X 100 PERCENT FSH.  FAILED NDT INSPECTION.  UPON REPAIR OF FS 621 LINTEL FOUND PN 600-35013-39 TO HAVE A DRILL START.  REMOVED PART IAW SMM 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLE PN 600-35013-39 IAW SRM 51-42-00 AND 51-42-21.
